MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon s.A.U.As an incidence (internal code for customer complaint: (b)(4)).As the defective unit was not available for inspection and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the claimed defect.
 
Event or Problem Description
Fluoruracil administered iv via leventon 4.7ml/hr 250ml portable elastomeric infusor over a 46 hr period.At end of infusion, pt presented at clinic with wet infuser bag and clothing.The infuser system had apparently leaked.Crystals appeared where drug leak had evaporated.Largest amount appeared at the seam on "capillary element" (a.K.A."restricter element").

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7548840
Report Number9611707-2018-00014
Device Sequence Number18900858
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/17/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Service Personnel
Device Expiration Date02/28/2017
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number150337L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1